I was given amoxicillin for strep throat but just got an allergy so I would like to take an over the counter allergy pill for watery eyes, runny nose and snezzing.
Can I combine my antibiotic ( amoxicillin ) with an allergy pill ( diphenhydramine) ?
Question posted by dadkate2 on 25 Oct 2010
Last updated on 19 September 2022 (6 days ago) by poolmonster
better late than never
dont mix citric fruits / juices with antibiotics
Hello I am just asking my daughter has been given antibiotics for her infected toe which is really painful, she has allergy as well, her tongue get saw after eating tomato, pineapple, critic fruit, after giving her two lots of antibiotics her tongue is saw, what else can I give her for her toe in allergy
Yes you can combine Amoxicillin and allergy pills. There is alot that can go with Amoxicillin but always check with your doctor or pharmacist before mixing anything. Hope this info helps some, marjorie zych hope you are feeling better with the throat, lots of fluids will help too
Yes you could, but always do check it with the doc/pharmacist who prescribed the meds, take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.